# SDR USAA2014100300010

- Difficulty date: September 26, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Part serial: PG0060
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEASE RETURN CHECK.  LEFT OFF WING SLIDE FWD DIAGONAL STRAP REINFORCEMENT HOOK BROKEN AT LOWER END.  R & R SLIDE IAW AMM 25-65-05 PB 401.  PARTS CHANGE INDICATED TT 8271263 SN OFF PG 0060 SLIDE, LT OFF WITH OFF 12-2561-9-0002 0060 ON 12-2561-9-0002 0016.
